Geometric Fourier analysis
Annales de l'Institut Fourier, Tome 32 (1982) no. 3, pp. 215-226.

Dans ce travail nous continuons à étudier la transformée de Fourier sur R n , n2, en analysant la “presque-orthogonalité” des différentes directions de l’espace par rapport à la transformée de Fourier. Nous prouvons deux théorèmes. Dans le premier on généralise la théorie de Littlewood-Paley au cas où les angles sont égaux dans R 2 et nous obtenons des estimations de la norme L 4 de la forme (logN) a , où N est le nombre des directions. Le deuxième est une extension du théorème maximal de Hardy-Littlewood lorsqu’on considère des cylindres de R n , n2, avec excentricité fixée et direction dans une courbe donnée.

In this paper we continue the study of the Fourier transform on R n , n2, analyzing the “almost-orthogonality” of the different directions of the space with respect to the Fourier transform. We prove two theorems: the first is related to an angular Littlewood-Paley square function, and we obtain estimates in terms of powers of log(N), where N is the number of equal angles considered in R 2 . The second is an extension of the Hardy-Littlewood maximal function when one consider cylinders of R n , n2, of fixed eccentricity and direction on a given curve. We obtain sharp estimates for the L 2 -norm of such operators.

@article{AIF_1982__32_3_215_0,
     author = {Cordoba, Antonio},
     title = {Geometric {Fourier} analysis},
     journal = {Annales de l'Institut Fourier},
     pages = {215--226},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {32},
     number = {3},
     year = {1982},
     doi = {10.5802/aif.885},
     zbl = {0488.42027},
     mrnumber = {84i:42029},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.885/}
}
TY  - JOUR
AU  - Cordoba, Antonio
TI  - Geometric Fourier analysis
JO  - Annales de l'Institut Fourier
PY  - 1982
DA  - 1982///
SP  - 215
EP  - 226
VL  - 32
IS  - 3
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.885/
UR  - https://zbmath.org/?q=an%3A0488.42027
UR  - https://www.ams.org/mathscinet-getitem?mr=84i:42029
UR  - https://doi.org/10.5802/aif.885
DO  - 10.5802/aif.885
LA  - en
ID  - AIF_1982__32_3_215_0
ER  - 
Cordoba, Antonio. Geometric Fourier analysis. Annales de l'Institut Fourier, Tome 32 (1982) no. 3, pp. 215-226. doi : 10.5802/aif.885. http://archive.numdam.org/articles/10.5802/aif.885/

[1] C. Fefferman, The multiplier problem for the ball, Ann. of Math., 94 (1971). | MR 45 #5661 | Zbl 0234.42009

[2] E.M. Stein and S. Wainger, Problems in harmonic analysis related to curvature, Bull. Amer. Math. Soc., 84 (1978). | MR 80k:42023 | Zbl 0393.42010

[3] P. Tomas, A restriction theorem for the Fourier transform, Bull. Amer. Math. Soc., 81 (1975). | MR 50 #10681 | Zbl 0298.42011

[4] A. Cordoba, The multiplier problem for the polygon, Ann. of Math., 105 (1977). | MR 55 #10943 | Zbl 0361.42005

[5] A. Cordoba and C. Fefferman, A weighted norm inequality for singular integrals, Studia Math., LVII (1976). | MR 54 #8132 | Zbl 0356.44003

[6] S. Wainger, Averages over low dimensional sets, Proc. Symp. in Pure Math., XXV. | Zbl 0627.42006

Cité par Sources :